Couldn't find what you looking for?

TRY OUR SEARCH!

Is this side effect to estradiol dose related? i developed blisters on one leg

Recently started estradiol at 2mg/day. Increased it after 2 weeks to 4mg/day and developed the classical blisters on one leg related to estradiol. Are those blisters drug related or dosage related? If drug related, is this side effect related to all prescription estrogens or just to estradiol?

by User avatar demandingsusan

severe allergy to tylenol

Answered by a doctor

Hi, I have one dilemma. I had very high fewer last weeks. It was followed with sneezing, coughing, runny nose etc. My doctor advices me to take Tylenol. It did not help a lot. It starts to be worse then it was before. Swelling and redness has appeared yesterday. Can it be connected with this...

by User avatar Guest

allergic to most antibiotics

Answered by a doctor

Hi, I am allergic to most antibiotics, so when I get an infection it’s almost impossible to get a medicine for me. Even when I get a safe antibiotic, I always take it with fear of having allergy or side effects. Is there any other option for me, except antibiotics?

by User avatar Guest

Allergy to paracetamol, Two hours later my eyes were red and itchy and my throat was sore

Answered by a doctor

I took some paracetamol four days ago for a headache I had accompanying a head cold. Two hours later my eyes were red and itchy and my throat was sore. The same thing happened a few weeks ago but I didn't realise at the time that it was the paracetamol. My problem now is that I still have some of...

by User avatar Fiona

Anybody allergic to paracetamol?

Answered by a doctor

Hi, I am concerned for my husband. He is 44 years old and he had a high fever for two days so he used paracetamol. Actually, he has been using it for four days now and even though the fever is gone, it seems that his organism did not like that medication much. He feels nauseous and complains of the...

by User avatar Guest

I've got allergy from paracetamol

Answered by a doctor

ive got allergy frm paracetamol, disperine,panadol,brufen and ponstan etc........ can any one tell that wat shuld i do...... n tell me wat chemical is common in these medicine???

by User avatar alirehan

I am suffering from paracetamol allergy and having stomach ache, headache, body weakness

paracitamol alergy to my body and it caused stomachache ,headache ,and body weakness. so i got rid of paracitamol and panadol when i was in my mother country . But now i am far from my country (Japan) and I suffered from fever .I went to hospital and took medicine .previous fever had gone .but i...

by User avatar Natasha

my son is allergic to paracetamol

Answered by a doctor

How come my son was not allergic to paracetamol when he was baby but everytime he takes medicine like tempra,calpol and biogesic,there are rashes coming out into his body. He is 4 years old

by User avatar marissa

I am allergic to all antibiotics!

I am so glad I am not alone!!! No one in my town has ever heard of this!!!  I am allergic to all antibotics. I am a teacher and fear everyday. I am going to Mayo in 3 weeks.  I have been pretending it isn't true but then I remember it is.

by User avatar Guest

Allergic to many kinds of pain medications (percocet, fentanyl, tramadol). Can I try something else?

Question: I have tried several pain medications such as, percocets, morphine, tramadol, dalidid, fentanyl, methadone. So far that's all, and I'm horribly allergic to all of these things. I've got my pain doctor stumped. Any suggestions of something different I could try?

by User avatar Guest